# SDR DALA2014092405183

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 55,288 hours, 23,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Misinstalled
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L4 CABIN DOOR BOTTLE INSTALLED INCORRECTLY.   REPLACED BOTTLE IAW AMM 52-11-30.
